# SDR DALA2016083106366

- Difficulty date: August 30, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 54,323 hours, 22,511 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CABIN FLOOR, STR 17 CREASE BEAM INNER CHORD HAS UPPER SURFACE CORROSION JUST INBD OF DOOR 2R THRESHOLD FROM BS 947-986+10".  MAINTENANCE REMOVED CORROSION FROM R2 DOOR CREASE BEAM IAW SRM 53-70-15.  FOUND OUT OF LIMITS, ORIGINAL .080", REMAIN .045", LOSS .035" IAW SRM 53-70-15.  R & R IAW DWG 147A5700.
